# SDR AALA20050341

- Difficulty date: May 19, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - SEAT MOUNTED EMERGENCY LIGHTS AT SEAT 2B INOPERATIVE.  FOUND SIDEWALL CONNECTOR LOOSE AT SEAT 2B.  RECONNECTED CONNECTOR FOR SEAT MOUNTED EMERGENCY LIGHTS AT SEAT 2B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
